MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX; GCJ
Model Number 4
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.Based on the photographs that were received, engineering was able to confirm the complainant's experience of a fractured cannula.However, in the absence of the subject device, it is difficult to determine the root cause of the event.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this continuous process, applied medical is currently researching possible process enhancements intended to further minimize the potential for this type of incident to occur.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: robotics hysterectomy.Event description: this is the 2nd incident that occurred relating to (b)(4) (medwatch no.2027111-2017-01792).The surgeon docked the robot, put the robotic camera clamp on the trocar, and inserted the camera.As they were moving camera around, the trocar cannula cracked in half about 1/3 of the way up from the distal end of the cannula in a clean fashion.Products may be able to return but risk management needs to hold onto products until they can be released.Types of intervention: na.Patient status: no patient injury.

Brand Name
CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6596112
Report Number2027111-2017-01793
Device Sequence Number802829
Product Code GCJ
UDI-Device Identifier00607915125066
UDI-Public(01)00607915125066(17)190712(30)01(10)1274605
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
4
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/12/2019
Device Model Number4
Device Catalogue Number4
Device Lot Number1274605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2017
Initial Report FDA Received Date05/26/2017
Patient Sequence Number1